TITLE

Unramified Quadratic Extensions

AUTHOR(S)
Selmane, Schehrazad
PUB. DATE
October 2009
SOURCE
World Academy of Science, Engineering & Technology;Oct2009, Issue 34, p95
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We enumerate all unramified quadratic extensions of quintic fields having 5 (resp. 3, 1) real places and of discriminant smaller than 2 · 107 (resp. 106, 106). For each field in the given lists, the field discriminant, the quintic field discriminant, a polynomial defining the relative quadratic extension, the corresponding polynomial over Q, and the Galois group of the Galois closure are given.
ACCESSION #
52940887

 

Related Articles

  • Quadratic Extensions of Cyclic Quintic Number Fields. SELMANE, Schehrazad // International Journal of Applied Mathematics;2011, Vol. 41 Issue 3, p241 

    For each cyclic quintic field Ƒ of discriminant dƑ smaller than 2 x 107, we established lists of quadratic relative extensions of absolute discriminant less than Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. in absolute value. For each one...

  • An algorithm for calculating the roots of a general quintic equation from its coefficients. King, R. B.; Canfield, E. R. // Journal of Mathematical Physics;Apr91, Vol. 32 Issue 4, p823 

    Classical mathematics is used to derive an algorithm for expressing the roots of a general quintic equation in terms of its coefficients. This algorithm requires the solution of two quadratic equations and one cubic equation as well as the evaluation of two infinite series, namely, one Jacobi...

  • QUADRATIC INTEGRAL EQUATIONS IN REFLEXIVE BANACH SPACE. Salem, Hussein A. H. // Discussiones Mathematicae: Differential Inclusions, Control & Op;2010, Vol. 30 Issue 1, p61 

    This paper is devoted to proving the existence of weak solutions to some quadratic integral equations of fractional type in a reexive Banach space relative to the weak topology. A special case will be considered.

  • Differential properties of the minimum function for diagonalizable quadratic problems. Arutyunov, A.; Zhukovskiy, S.; Mingaleeva, Z. // Computational Mathematics & Mathematical Physics;Oct2012, Vol. 52 Issue 10, p1342 

    For the problem of minimizing a quadratic functional subject to quadratic equality constraints, the topological and differential properties of the minimum function are examined. It is assumed that all the quadratic forms appearing in the statement of the problem are determined by simultaneously...

  • Quadratic Programming with Complementarity Constraints for Multidimensional Scaling with City-Block Distances. FLETCHER, Roger; GALIAUSKAS, Nerijus; ŽILINSKAS, Julius // Baltic Journal of Modern Computing;2014, Vol. 2 Issue 4, p248 

    In this paper, we consider an optimization problem arising in multidimensional scaling with city-block distances. The objective function of this problem has many local minimum points and may be even non-differentiable at a minimum point. We reformulate the problem into a problem with convex...

  • Global optimality conditions for nonconvex minimization problems with quadratic constraints. Li, Guoquan; Wu, Zhiyou; Quan, Jing // Journal of Inequalities & Applications;8/1/2015, Vol. 2015 Issue 1, p1 

    In this paper, some global optimality conditions for nonconvex minimization problems subject to quadratic inequality constraints are presented. Then some sufficient and necessary global optimality conditions for nonlinear programming problems with box constraints are derived. We also establish a...

  • QUADRATIC OPTIMIZATION OVER ONE FIRST-ORDER CONE. XIAOLING GUO; ZHIBIN DENG; SHU-CHERNG FANG; WENXUN XING // Journal of Industrial & Management Optimization;Jul2014, Vol. 10 Issue 3, p945 

    This paper studies the first-order cone constrained homogeneous quadratic programming problem. For efficient computation, the problem is reformulated as a linear conic programming problem. A union of second-order cones are designed to cover the first-order cone such that a sequence of linear...

  • IFSM Fractal Image Compression with Entropy and Sparsity Constraints: A Sequential Quadratic Programming Approach. Kunze, Herb; Torre, Davide La; Jianyi Lin // AIP Conference Proceedings;2017, Vol. 1798 Issue 1, p1 

    We consider the inverse problem associated with IFSM: Given a target function f, find an IFSM, such that its fixed point ¯f is sufficiently close to f in the Lp distance. Forte and Vrscay [1] showed how to reduce this problem to a quadratic optimization model. In this paper, we extend the...

  • Classics.  // Resonance: Journal of Science Education;May2013, Vol. 18 Issue 5, p483 

    The article discusses the resolution problem of singularities in algebraic geometry and its relationship with Galois theory and group theory. It mentions the resolution of the singularity of the nodal cubic by one quadratic transformation. It says that the problem of resolution remains open for...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics